# SDR SWAA2015060940482

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 45,856 hours, 26,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW MM.
